How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask ravikumarr Your Own Question
ravikumarr
ravikumarr,
Category: Urology
Satisfied Customers: 116
Experience:  Expert
111548138
Type Your Urology Question Here...
ravikumarr is online now

I had 2 surgeries of Gynecomastia in last 2 years, but it’s

Customer Question

Hello Doctor,
I had 2 surgeries of Gynecomastia in last 2 years, but it’s keep coming again, what’s the solution of it?
Submitted: 6 days ago.
Category: Urology
Expert:  ravikumarr replied 6 days ago.

Hello imad, are you covering dr. Biswas side? If so there is a patient in c5w called Geraldine hale 543083. The spinal surgeon had contacted me on Friday about her. He had wanted the whole spine mri(I don't know the patient). Can you arrange it ?

Expert:  ravikumarr replied 6 days ago.

Hello
Welcome to Just Answer,  will be happy to help.I am sorry to hear about your concern. I will try my best to give you suggestions that help your concern. The answer does not substitute a Doctor - Patient Consultation in Clinic. Kindly be  informed that we are not allowed to prescribe any medications on the site ,NOTE - All phone call requests are auto-generated and you may ignore these requests. Communicating through text chat is just fine with me. I can surely give you my recommendations about your concern.NOTE - phone call requests are auto-generated. Please ignore these requests if you have not requested.

Expert:  ravikumarr replied 6 days ago.

The most common is obesity..sometimes  hormonal changes can cause.

Expert:  ravikumarr replied 6 days ago.

Like excess far cab cause convertion of testosterone into estrogen

Expert:  ravikumarr replied 6 days ago.

Other common cause is medications( drugs such as digoxin for heart failure and irregular heart rhythm, spironolactone for heart failure)

Expert:  ravikumarr replied 6 days ago.

Do you take any supplements ?

Customer: replied 6 days ago.
No, I don’t take any supplements.
Customer: replied 6 days ago.
My body is around 90 kgs. from last 11-12 years. Height 5’10.
Expert:  ravikumarr replied 6 days ago.

Any blood test like prolactin and testosterone done?